×

Common fixed point theorems for conversely commuting mappings using implicit relations. (English) Zbl 1300.54063

Summary: The object of this paper is to utilize the notion of conversely commuting mappings due to Z.-X. Lü [Acta Anal. Funct. Appl. 4, No. 3, 226–228 (2002; Zbl 1024.54027)] and prove some common fixed point theorems in Menger spaces via implicit relations. We give some examples which demonstrate the validity of the hypotheses and degree of generality of our main results.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E70 Probabilistic metric spaces

Citations:

Zbl 1024.54027
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771-779, 1986. · Zbl 0613.54029
[2] G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227-238, 1998. · Zbl 0904.54034
[3] S. Chauhan and B. D. Pant, “Common fixed point theorem for weakly compatible mappings in Menger space,” Journal of Advanced Research in Pure Mathematics, vol. 3, no. 2, pp. 107-119, 2011. · Zbl 1270.54049
[4] M. Imdad, J. Ali, and M. Tanveer, “Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 3121-3129, 2009. · Zbl 1198.54076
[5] D. Mihe\ct, “A note on a common fixed point theorem in probabilistic metric spaces,” Acta Mathematica Hungarica, vol. 125, no. 1-2, pp. 127-130, 2009. · Zbl 1224.54095
[6] B. D. Pant and S. Chauhan, “A contraction theorem in Menger space,” Tamkang Journal of Mathematics, vol. 42, no. 1, pp. 59-68, 2011. · Zbl 1217.54053
[7] B. D. Pant and S. Chauhan, “Common fixed point theorems for two pairs of weakly compatible mappings in Menger spaces and fuzzy metric spaces,” Scientific Studies and Research, vol. 21, no. 2, pp. 81-96, 2011. · Zbl 1289.54143
[8] B. D. Pant, S. Chauhan, and Q. Alam, “Common fixed point theorem in probabilistic metric space,” Kragujevac Journal of Mathematics, vol. 35, no. 3, pp. 463-470, 2011. · Zbl 1265.54184
[9] R. Saadati, D. O’Regan, S. M. Vaezpour, and J. K. Kim, “Generalized distance and common fixed point theorems in Menger probabilistic metric spaces,” Iranian Mathematical Society, vol. 35, no. 2, pp. 97-117, 2009. · Zbl 1194.54069
[10] Z. X. Lü, “Common fixed points for converse commuting selfmaps on a metric space,” Acta Analysis Functionalis Applicata., vol. 4, no. 3, pp. 226-228, 2002 (Chinese). · Zbl 1024.54027
[11] Q. K. Liu and X. Q. Hu, “Some new common fixed point theorems for converse commuting multi-valued mappings in symmetric spaces with applications,” Nonlinear Analysis Forum, vol. 10, no. 1, pp. 97-104, 2005. · Zbl 1080.47044
[12] H. K. Pathak and R. K. Verma, “Integral type contractive condition for converse commuting mappings,” International Journal of Mathematical Analysis, vol. 3, no. 21-24, pp. 1183-1190, 2009. · Zbl 1229.54058
[13] H. K. Pathak and R. K. Verma, “An integral type implicit relation for converse commuting mappings,” International Journal of Mathematical Analysis, vol. 3, no. 21-24, pp. 1191-1198, 2009. · Zbl 1229.54059
[14] R. Chugh, Sumitra, and M. Alamgir Khan, “Common fixed point theorems for converse commuting maps in fuzzy metric spaces,” Journal for Theory and Applications, vol. 6, no. 37-40, pp. 1845-1851, 2011. · Zbl 1250.54048
[15] S. Chauhan, M. A. Khan, and W. Sintunavarat, “Fixed points of converse commuting mappings using an implicit relation,” Honam Mathematical Journal, vol. 35, no. 2, pp. 109-117, 2013. · Zbl 1278.54025
[16] B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313-334, 1960. · Zbl 0096.33203
[17] K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535-537, 1942. · Zbl 0063.03886
[18] S. N. Mishra, “Common fixed points of compatible mappings in PM-spaces,” Mathematica Japonica, vol. 36, no. 2, pp. 283-289, 1991. · Zbl 0731.54037
[19] B. Singh and S. Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 2617-2629, 2005. · Zbl 1087.54506
[20] M. Imdad and J. Ali, “A general fixed point theorems in fuzzy metric spaces via implicit function,” Journal of Applied Mathematics & Informatics, vol. 26, no. 3-4, pp. 591-603, 2008.
[21] V. Popa, “A fixed point theorem for mapping in d-complete topological spaces,” Mathematica Moravica, vol. 3, pp. 43-48, 1999. · Zbl 1240.54144
[22] S. Chauhan, M. Imdad, and C. Vetro, “Unified metrical common fixed point theorems in 2-metric spaces via an implicit relation,” Journal of Operators, vol. 2013, Article ID 186910, 11 pages, 2013. · Zbl 1300.54062
[23] S. Chauhan, M. A. Khan, and S. Kumar, “Unified fixed point theorems in fuzzy metric spaces via common limit range property,” Journal of Inequalities and Applications, vol. 2013, article 182, 17 pages, 2013. · Zbl 1282.54036
[24] S. Chauhan and B. D. Pant, “Fixed points of weakly compatible mappings using common (E.A) like property,” Le Matematiche, vol. 68, no. 1, pp. 99-116, 2013. · Zbl 1282.54037
[25] M. Imdad and S. Chauhan, “Employing common limit range property to prove unified metrical common fixed point theorems,” International Journal of Analysis, vol. 2013, Article ID 763261, 10 pages, 2013. · Zbl 1268.54024
[26] S. Kumar and S. Chauhan, “Common fixed point theorems using implicit relation and property (E.A) in fuzzy metric spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 5, no. 1, pp. 107-114, 2013. · Zbl 1302.54024
[27] S. Kumar and B. D. Pant, “Common fixed point theorems in probabilistic metric spaces using implicit relation and property (E.A),” Bulletin of the Allahabad Mathematical Society, vol. 25, no. 2, pp. 223-235, 2010. · Zbl 1214.54037
[28] V. Popa and D. Turko\vglu, “Some fixed point theorems for hybrid contractions satisfying an implicit relation,” Studii \csi Cercet\uari \cStiin\ctifice, no. 8, pp. 75-86, 1998. · Zbl 1052.54524
[29] S. Sharma and B. Deshpande, “On compatible mappings satisfying an implicit relation in common fixed point consideration,” Tamkang Journal of Mathematics, vol. 33, no. 3, pp. 245-252, 2002. · Zbl 1029.47037
[30] D. Gopal, M. Imdad, and C. Vetro, “Impact of common property (E.A.) on fixed point theorems in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 297360, 14 pages, 2011. · Zbl 1214.54034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.